# SDR GRTA20230809001

- Difficulty date: August 4, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N505AW
- Make and model: Beech B200
- Aircraft serial: BB1755
- Aircraft time: 7,531 hours, 8,139 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 101130001325
- Part serial: BB1755
- Condition: Cut
- Location: Zone 500
- Part time: 7,531 hours, 8,139 cycles
- Component: Aileron Tip Cap, Beech
- Component part number: 101130001211
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON TIP CAP DAMAGE DUE TO COLLISION WITH HANGAR DOOR FRAME.  REPAIRED LEFT HAND AILERON, P/N 101-130001-325 S/N BB1755, TIP DAMAGE BY REPLACING TIP PN 101-130001-211 IAW KING AIR SERIES STRUCTURAL INSPECTION AND REPAIR MANUAL (SIRM) 20-50-03.  PAINTED NEW AILERON TIP IAW KING AIR SERIES STANDARD PRACTICES MANUAL 20-08-00. BALANCED THE AILERON IAW KING AIR SERIES 200 AMM 57-60-01.  REINSTALLED AILERON P/N 101-130001-325 S/N BB1755 ON AIRCRAFT N505AW/SN BB-1755 AND CHECKED FOR PROPER RIGGING/TRAVELS IAW KING AIR SERIES 200 AMM 27-10-05.  FUNCTION CHECK GOOD.
NO CHANGE TO THE AIRCRAFT'S WEIGHT AND BALANCE.  OPERATIONAL CHECK FLIGHT SATISFACTORY.
